# SDR V0XR201008240002

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 340
- Aircraft time: 23,348 hours, 21,542 cycles
- Engine: Allsn AE3007A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR1 BOTTOM WING-BODY ATTACHMENT ANGLE IS CRACKED.  R & R CRACKED WING-BODY ATTACHMENT ANGLE.
